Alert archive / Wisconsin / Tornado Warnings in 2007

Tornado Warning 10, NWS Duluth, MN

June 7, 2007Ashland County, Iron County, Price County, Wisconsin

NWS Duluth, MN issued this tornado warning at Jun 7, 2007, 2:40 PM CDT for Ashland County, Iron County, Price County, Wisconsin. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 2:40 PM CDT (19:40 UTC)
Expired
Jun 7, 2007, 3:29 PM CDT
In force
49 min
Issued by
NWS Duluth, MN
Area
Counties, with a storm outline in the text

Counties Ashland County, WI, Iron County, WI, Price County, WI

The radar

The Duluth radar (KDLH), 173 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:50 PM CDTHAIL 0.75Fifield, WI
Jun 7, 3:07 PM CDTHAIL 0.75Mercer, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:34 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-754 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDLH 071943
TORDLH
WIC003-051-099-072045-
/O.NEW.KDLH.TO.W.0010.070607T1940Z-070607T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
240 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN IRON COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHEASTERN ASHLAND COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 345 PM CDT

* AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
  TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  LOCATED 8 MILES SOUTH OF PARK FALLS...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  PARK FALLS BY 245 PM CDT...
  FLAMBEAU FLOWAGE BY 300 PM CDT...
  MERCER BY 315 PM CDT...

STRONG ROTATION WAS DETECTED IN THIS STORM BY RADAR...AND THIS STORM 
MAY PRODUCE A TORNADO AT ANY TIME.  IN ADDITION TO THE TORNADO 
THREAT...HAIL UP TO THE SIZE OF GOLD BALLS IS LIKELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

PEOPL IN PARK FALLS...FIFIELD AND ALONG HIGHWAY 13 SHOULD BE SEEKING 
SHELTER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4585 9062 4573 9045 4604 8996 4630 8993
      4634 9013

$$
 MILLER
5 follow-up statements
000 
WWUS53 KDLH 071958
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
256 PM CDT THU JUN 7 2007

WIC003-072006-
/O.CAN.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
ASHLAND WI-
256 PM CDT THU JUN 7 2007

...THE TORNADO WARNING FOR SOUTHEAST ASHLAND COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING WILL PASS EAST OF THE SOUTHEAST 
TIP OF ASHLAND COUNTY...AND THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4594 9036 4590 9023 4606 8994 4630 8993
      4632 9012

$$

WIC051-099-072045-
/O.CON.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
IRON WI-PRICE WI-
256 PM CDT THU JUN 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EXTREME 
NORTHERN PRICE AND SOUTHEASTERN IRON COUNTIES...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE 
MOST DANGEROUS PORTION OF THE STORM WAS LOCATED ON THE PRICE-IRON 
COUNTY LINE... JUST SOUTH OF THE FLAMBEAU FLOWAGE...OR ABOUT 11 
MILES EAST OF PARK FALLS...MOVING NORTHEAST AT 50 MPH. 

THIS STORM MAY ALSO PRODUCE HAIL UP TO THE SIZE OF QUARTERS.

THE TORNADO WILL BE NEAR...
  MANITOWISH AND MERCER BY 310 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4594 9036 4590 9023 4606 8994 4630 8993
      4632 9012

$$
 MILLER
000 
WWUS53 KDLH 072008
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT THU JUN 7 2007

WIC099-072016-
/O.CAN.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
PRICE WI-
306 PM CDT THU JUN 7 2007

...THE TORNADO WARNING FOR PRICE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAD MOVED NORTHEAST INTO IRON 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4603 9028 4599 9015 4604 8993 4630 8993
      4634 9011

$$

WIC051-072045-
/O.CON.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
IRON WI-
306 PM CDT THU JUN 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN IRON COUNTY...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE 
MOST DANGEROUS PORTION OF THE STORM WAS LOCATED JUST EAST OF 
FLAMBEAU FLOWAGE...OR ABOUT 18 MILES NORTHEAST OF PARK FALLS... 
MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE MERCER AND MANITOWASH... AND 
HIGHWAY 51.

GOLF BALL SIZE HAIL AND WINDS UP TO 70 MPH ARE ALSO POSSIBLE WITH 
THIS STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4603 9028 4599 9015 4604 8993 4630 8993
      4634 9011

$$
 MILLER
000 
WWUS53 KDLH 072013 RRA
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
312 PM CDT THU JUN 7 2007

WIC051-072045-
/O.CON.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
IRON WI-
312 PM CDT THU JUN 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN IRON COUNTY...

AT 307 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR MANITOWISH...OR ABOUT 22 MILES NORTHEAST OF PARK FALLS...MOVING
NORTHEAST AT 50 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER SOUTHEASTERN AREAS OF IRON 
COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4603 9028 4599 9015 4604 8993 4630 8993
      4632 9004

$$

TL
000 
WWUS53 KDLH 072019
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
317 PM CDT THU JUN 7 2007

WIC051-072045-
/O.CON.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
IRON WI-
317 PM CDT THU JUN 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EXTREME 
EASTERN IRON COUNTY...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE 
MOST DANGEROUS PORTION OF THE STORM WAS LOCATED 7 MILES EAST OF 
MERCER...OR ABOUT 21 MILES SOUTHEAST OF IRONWOOD...MOVING NORTHEAST 
AT 55 MPH.  

THIS STORM ALSO REMAINS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF 
QUARTERS AND WINDS UP TO 65 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4632 9006 4607 9009 4604 8993 4630 8993

$$
 MILLER
000 
WWUS53 KDLH 072029
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
328 PM CDT THU JUN 7 2007

WIC051-072038-
/O.CAN.KDLH.TO.W.0010.000000T0000Z-070607T2045Z/
IRON WI-
328 PM CDT THU JUN 7 2007

...THE TORNADO WARNING FOR EASTERN IRON COUNTY IS CANCELLED...

AS OF 328 PM CDT...THE STORM THAT PROMPTED THE WARNING HAD MOVED 
NORTHEAST...OUT OF IRON COUNTY. THEREFORE...THE TORNADO WARNING FOR 
EASTERN IRON COUNTY HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR NORTHEASTERN MINNESOTA.

LAT...LON 4632 9006 4607 9009 4604 8993 4630 8993

$$
 MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:48 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 7, 1:48 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
148 PM CDT THU JUN 7 2007

.DISCUSSION...WILL BE SHORT WITH ONGOING SEVERE WEATHER. SEVERE
THREAT WILL CONTINUE THROUGH THE EVENING CHANGING OVER TO SHRA
AFTER COLD FROPA TONIGHT. SYSTEM LIFTS NE INTO CANADA BY 12Z
FRIDAY. BRIEF BREAK FRIDAY THEN ZONAL FLOW ESTABLISHES. FAST
MOVING SHORT WAVES WILL AFFECT THE AREA THROUGH SUNDAY NIGHT. SW
FLOW RETURNS ON MONDAY AS ANOTHER LONG WAVE TROF CLOSES OFF BY
WEDNESDAY WITH PERIODIC CHANCES OF -TSRA.

&&

.AVIATION...STRONG COLD FRONT WITH SCTD MVFR CONDITIONS AHEAD OF
IT WITHIN CONVECTIVE LINES. WINDSHIFT WILL USHER IN A 9-12 HR
PERIOD OF IFR/LIFR CONDITIONS WITH LIGHT RAIN.BRISK NW WINDS
BEHIND FRONT..WITH GUSTS NEAR 20MPH EXPECTED THROUGH 12Z MOST
LOCATIONS.

&&

POINT TEMPS/POPS...
DLH  47  68  48  77 /  60  10  10  10
INL  47  67  48  77 /  60  10  20  20
BRD  48  69  49  79 /  40  10  10  10
HYR  52  67  47  79 /  60  10  10  10
ASX  53  67  48  77 /  60  20  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...

MN...NONE.
WI...NONE.
LS...SMALL CRAFT ADVISORY UNTIL 7 PM CDT FRIDAY FOR LSZ121-LSZ144-
     LSZ145-LSZ146-LSZ147-LSZ148.

GSF/CANNON
Hazardous weather outlook, Jun 7, 7:46 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
746 AM CDT THU JUN 7 2007

LSZ121-140>148-162-MNZ010>012-018>021-025-026-033>038-WIZ001>004-
006>009-081030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
OPEN WATERS OF LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI
TO GRAND PORTAGE MN-KOOCHICHING-NORTHERN ST. LOUIS-
NORTHERN COOK/NORTHERN LAKE-NORTHERN ITASCA-CENTRAL ST. LOUIS-
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-NORTHERN CASS-
SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-NORTHERN AITKIN-
SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-
ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
746 AM CDT THU JUN 7 2007

...MODERATE TO HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS WILL OCCUR THIS MORNING...AND AN ISOLATED
SEVERE STORM IS POSSIBLE WITH LARGE HAIL THE MAIN THREAT.

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND
EVENING ACROSS THE NORTHLAND...ESPECIALLY FAR EASTERN MINNESOTA
AND NORTHWEST WISCONSIN. MUCH OF THE NORTHLAND IS IN A MODERATE
RISK OF SEVERE STORMS...WITH A HIGH RISK EAST AND SOUTH OF A LINE
FROM SIREN TO IRONWOOD. THE THREATS WILL BE LARGE HAIL...DAMAGING
WINDS...AND A FEW STRONG TORNADOES. THIS IS A DANGEROUS
SITUATION...AND WATCH FOR FUTURE FORECASTS...WATCHES AND WARNINGS
AS THE DAY PROGRESSES. THE STORMS WILL WEAKEN AND MOVE EAST OUT OF
THE AREA BY LATE EVENING.

STRONG SOUTH TO SOUTHWEST WINDS GUSTING TO 45 MPH WILL
DEVELOP TODAY...AND A WIND ADVISORY HAS BEEN ISSUED FOR NORTHWEST
WISCONSIN. SEE THE LATEST WEATHER MESSAGE FOR MORE INFORMATION.

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE NEAR SHORE WATERS
FROM TWO HARBORS...TO DULUTH...TO PORT WING FOR THIS MORNING...AND
FOR THE REST OF THE SOUTH SHORE THROUGH FRIDAY MORNING. SEE THE
LATEST NEAR SHORE MARINE FORECAST FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THE
EVENING.

MELDE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:41 AM CDTWind AdvisoryDLHAshland, Bayfield, Burnett, Douglas, Iron, Price and 2 more10 hr
Jun 7, 1:52 PM CDTTornado WarningDLHPrice, Sawyer53 min
Jun 7, 2:36 PM CDTSevere Thunderstorm WarningDLHDouglas24 min
Jun 7, 3:42 PM CDTSevere Thunderstorm WarningDLHDouglas33 min
Jun 7, 4:57 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield48 min
Jun 7, 5:46 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield16 min
Jun 7, 5:47 PM CDTSevere Thunderstorm WarningDLHBurnett28 min
Jun 7, 5:55 PM CDTSevere Thunderstorm WarningDLHDouglas35 min
Jun 7, 6:12 PM CDTSevere Thunderstorm WarningDLHBurnett22 min
Jun 7, 6:28 PM CDTSevere Thunderstorm WarningDLHDouglas35 min
Jun 7, 6:55 PM CDTSevere Thunderstorm WarningDLHBayfield, Sawyer, Washburn35 min

Nearby

Tornado Warnings in Wisconsin, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.